Free Lattice-Ordered Abelian Groups. II


Mathematische Annalen (1965)

  • Volume: 159, page 217-222
  • ISSN: 0025-5831; 1432-1807/e

How to cite


WEINBERG, E.C.. "Free Lattice-Ordered Abelian Groups. II." Mathematische Annalen 159 (1965): 217-222. <>.

author = {WEINBERG, E.C.},
journal = {Mathematische Annalen},
keywords = {group theory},
pages = {217-222},
title = {Free Lattice-Ordered Abelian Groups. II},
url = {},
volume = {159},
year = {1965},

TI - Free Lattice-Ordered Abelian Groups. II
JO - Mathematische Annalen
PY - 1965
VL - 159
SP - 217
EP - 222
KW - group theory
UR -
ER -

Citations in EuDML Documents

  1. Dao Rong Tong, Some properties of an archimedean -group
  2. Paul F. Conrad, Subdirect sums of integers and reals
  3. Jorge Martinez, Free products in varieties of lattice-ordered groups
  4. Michael R. Darnel, Cyclic extensions of the Medvedev ordered groups
  5. Jorge Martinez, Free products of abelian l -groups
  6. Ján Jakubík, On free M V -algebras
  7. Dao Rong Tong, Free -groups and free products of -groups
  8. Ján Jakubík, Sequential convergences on free lattice ordered groups

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.